# SDR USAA2015021500002

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,413 hours, 17,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293108
- Part serial: C0492
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR FAILS OPERATIONAL TEST OF EMER LIGHTS.  R & R R3 DOOR ESCAPE SLIDE ASSEMBLY IAW JOB CARD 26L00025012.
